logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleSúčinové magické štvorce a kocky
English TitleMultiplicative Magic Squares and Cubes
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2002
Volume 31
Number 1
Pages 9-16
ISSN 1335-4981
Abstract
A multiplicative magic square is a square matrix containing different natural numbers such that the product of the numbers along every row, column and two diagonals is the same. A multiplicative magic cube is defined in a similar way. In this paper we give several ways to construct multiplicative magic squares and cubes. We end this paper by stating some original problems.
Authors
Trenkler, Marián
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite: Trenkler, Marián, Konštrukcia magických p-rozmerných kociek, in: Obzory matematiky, fyziky a informatiky, volume 29, number 2, pages 19-29, ISSN 1335-4981, 2000.
Semanišinová, Ingrid and Trenkler, Marián, O nadprirodzenej korytnačke, magických štvorcoch a kockách, in: Obzory matematiky, fyziky a informatiky, volume 29, number 4, pages 21-34, ISSN 1335-4981, 2000.

Trenkler, Marián, Magické hviezdy, in: Obzory matematiky, fyziky a informatiky, volume 27, number 51, pages 1-7, ISSN 1335-4981, 1998.

  Based on Aigaion, modifications MD© 2007